# SDR NACA20040040

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 36,164 hours
- Engine: Pwa R2800CB3
- Engine time: 2 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 891085
- Part serial: H005184
- Condition: Power Loss
- Location: Nr 2 Engine
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE RUNNING ROUGH, HIGH FUEL FLOW, LOW BMEP AND COLD CHT.  REMOVED AND REPLACED NR 2 ENGINE CARBURETOR.  OP CHECKED GOOD.
